IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1572

Title: On some Modifications of the Nekrassov Method for Numerical Solution of Linear Systems of Equations
Authors: Iliev, Anton
Kyurkchiev, Nikolay
Petkov, Milko
Keywords: Solving Linear Systems of Equations
Jacobi Method
Richardson Method
Nekrassov Method
Chebyshev’s Acceleration Factors
Pseudocode
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 4, (2009), 371p-380p
Abstract: A modification of the Nekrassov method for finding a solution of a linear system of algebraic equations is given and a numerical example is shown.
URI: http://hdl.handle.net/10525/1572
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 4

Files in This Item:

File Description SizeFormat
sjc102-vol3-num4-2009.pdf124.96 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback